Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

L6 Bound for Boltzmann Diffusive Limit

$L^6$ Bound for Boltzmann Diffusive Limit

Year:    2016

Author:    Yan Guo

Annals of Applied Mathematics, Vol. 32 (2016), Iss. 3 : pp. 249–265

Abstract

We consider diffusive limit of the Boltzmann equation in a periodic box. We establish L6 estimate for the hydrodynamic part Pf of particle distribution function, which leads to uniform bounds global in time.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2016-AAM-20641

Annals of Applied Mathematics, Vol. 32 (2016), Iss. 3 : pp. 249–265

Published online:    2016-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    17

Keywords:    L6 estimate Boltzmann equation diffusive limit.

Author Details

Yan Guo Email